# SDR 2003F00011

- Difficulty date: February 20, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N199CA
- Make and model: Beech 99A
- Aircraft serial: U96
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

GTF - FLT 5031 - UNCOMMANDED NR 2 ENGINE SHUTDOWN DURING DESCENT INTO GTF AFTER POWER LEVER WAS RETARDED.  UPON ARRIVAL INTO GTF, THE ENGINE, IGNITION, AND AUTO IGNITION SYSTEMS WERE INSPECTED, AND OPERATIONALLY CHECKED.  THERE WERE NO DEFECTS NOTED THE AIRCRAFT WAS RETURNED TO SERVICE.  THE FOLLOWING FLIGHT THE AIRCRAFT WAS PLACED IN THE SAME FLIGHT ATTITUDE, AND ALTITUDE IN AN ATTEMPT TO DUPLICATE THE PROBLEM.  THE AIRCRAFT PERFORMED PROPERLY AND THERE HAVE BEEN NO OCCURRENCES SINCE THAT TIME.  (M)
